# SDR COEA201507198816

- Difficulty date: July 19, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112322200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 148276 NR 500034 HEAVY CHECK COE & MAJOR REPAIR.  UPPER WING PANEL LANDING FOR PANEL 522CT HAS FRETTING.  REPAIR IAW SRAS DO TS 3018 09 5261 ISSUE D DATED 7 31 15.
